New vitamin new symptoms

  • 2 Replies
  • 4414 Views
*

Offline Moik

  • **
  • 54
  • Gender: Male
New vitamin new symptoms
« on: July 07, 2009, 05:18:40 PM »
I am not sure if i should post this here or this suppliment section

I have trouble sleeping and for the 1st time last night I took a "natural" sleep aid melatonin

Then today I started a new multivitamin...its just Once daily mens equate

But now I am like constantly dizzy woozy feeling..no other real symptoms though..I guess I feel a little anxious

Not sure if its the vitamin causing this or not...or maybe over sleeping?

Also seems like no matter how much sleep I get ..I always need more
« Last Edit: July 07, 2009, 05:55:03 PM by Moik »

*

Offline Andy Battaglia

  • *****
  • 8750
  • Gender: Male
  • Will thal rule you or will you rule thal?
Re: New vitamin new symptoms
« Reply #1 on: July 08, 2009, 01:57:01 AM »
Mike,

From mayoclinic.com  http://www.mayoclinic.com/health/melatonin-side-effects/an01717

Quote
from Kenneth G. Berge, M.D.

The hormone melatonin helps control your natural sleep-wake cycle. In fact, natural levels of melatonin in the blood are highest just before bedtime. If you're struggling with insomnia, melatonin supplements may help you fall asleep or stay asleep. However, there are no guarantees. Most studies show melatonin to be only minimally effective for insomnia. Melatonin may play a stronger role in fighting jet lag. Melatonin side effects may include daytime sleepiness, dizziness, headaches and abdominal discomfort. Confusion, sleepwalking or nightmares also are possible. Some studies suggest that melatonin increases the risk of seizures, but others disagree. Melatonin may interact with various medications. The optimal dose of melatonin isn't certain, and the long-term effects are unknown. Talk to your doctor before taking melatonin, especially if you have any underlying health conditions. If you decide to take melatonin, make sure the supplements are manufactured in a lab, not derived from animals.

It's possible the dizziness is related to the melatonin. You may have to make a judgment of its value as a sleep aid compared to the nuisance of dizziness, if you find that it helps you sleep.
Andy

All we are saying is give thals a chance.

*

Offline Moik

  • **
  • 54
  • Gender: Male
Re: New vitamin new symptoms
« Reply #2 on: July 08, 2009, 04:25:08 AM »
I looked for side effects for it but not hard enough I guess lol thanks for the info I will see if the dizzyness returns tomorrow

 

SMF spam blocked by CleanTalk